Publications [#246867] of Jian-Guo Liu

Papers Published
  1. Chae, D; Degond, P; Liu, J-G, Well-posedness for Hall-magnetohydrodynamics, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 31 no. 3 (2013), pp. 555-565 [doi] .

    Abstract:
    We prove local existence of smooth solutions for large data and global smooth solutions for small data to the incompressible, resistive, viscous or inviscid Hall-MHD model. We also show a Liouville theorem for the stationary solutions. © 2013 Elsevier Masson SAS. All rights reserved.